MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD TEMPERATURE PROBE

FISHER & PAYKEL HEALTHCARE LTD TEMPERATURE PROBE
Model Number 900MR869
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6), the subject 900mr869 temperature/flow probe has been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher & paykel (f&p) healthcare field representative, that a 900mr869 temperature/flow probe was identified to be easily dislodged from a temperature probe port of an rt265 infant dual-heated evaqua2 breathing circuit during setup and prior to patient use.There was no reported patient harm.

Brand Name
TEMPERATURE PROBE
Common Device Name
TEMPERATURE PROBE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23752231
Report Number9611451-2025-01794
Device Sequence Number5892265
Product Code BTT
UDI-Device Identifier09420012401311
UDI-Public(01)09420012401311(10)2103213870(11)240701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR869
Device Catalogue Number900MR869
Device Lot Number2103213870
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/29/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P RT265 INFANT EVAQUA2 BREATHING CIRCUIT
Patient SexUnknown